Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Do Old Fallacies Ever Die?

Milton Friedman
Journal of Economic Literature
Vol. 30, No. 4 (Dec., 1992), pp. 2129-2132
Stable URL: http://www.jstor.org/stable/2727976
Page Count: 4
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Do Old Fallacies Ever Die?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
2129
    2129
  • Thumbnail: Page 
2130
    2130
  • Thumbnail: Page 
2131
    2131
  • Thumbnail: Page 
2132
    2132